Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CONSERVED QUANTITIES IN STOKES-FLOW WITH FREE SURFACES
Autore:
CUMMINGS LJ; HOWISON SD; KING JR;
Indirizzi:
MATH INST,24-29 ST GILES OXFORD OX1 3LB ENGLAND UNIV NOTTINGHAM,DEPT THEORET MECH NOTTINGHAM NG7 2RD ENGLAND
Titolo Testata:
Physics of fluids
fascicolo: 3, volume: 9, anno: 1997,
pagine: 477 - 480
SICI:
1070-6631(1997)9:3<477:CQISWF>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Soggetto:
BOUNDARY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
9
Recensione:
Indirizzi per estratti:
Citazione:
L.J. Cummings et al., "CONSERVED QUANTITIES IN STOKES-FLOW WITH FREE SURFACES", Physics of fluids, 9(3), 1997, pp. 477-480

Abstract

We derive an infinite set of invariants for two-dimensional Stokes flow with a free surface, driven by a point sink, in the case that surface tension effects are negligible. The complex variable methods used are closely related to those used for certain Hele-Shaw flows, which likewise have infinitely many conserved quantities. (C) 1997 American Institute of Physics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 18:44:38